MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. TSX; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS, INC. TSX; INTRODUCER, CATHETER
Model Number 00884450466629
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 08/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during the transseptal puncture, the physician observed a small pericardial effusion after multiple attempts to make the transseptal cross.Upon review of the tee, and to ensure patient safety, the physician cancelled the procedure and the patient was transferred to the intensive care unit for close monitoring.The patient is stable and in good condition.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned at a later date, the investigation will be re-opened.

Brand Name
TSX
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston TX 77047
MDR Report Key12657532
Report Number3010665433-2021-00094
Device Sequence Number11070541
Product Code DYB
UDI-Device Identifier00884450466629
UDI-Public00884450466629
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2024
Device Model Number00884450466629
Device Catalogue NumberFCL-191-02/A
Device Lot NumberE2134208
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;